# SDR 96ZZZM188

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 740-750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROION LOWER FUSELAGE SKIN BETWEEN LONGERONS 27R AND 28R, STATION 740 TO STATION 750.  REMOVED CORROSION PER SRM 51-10-3, INSTALLED REPAIR PER SRM 53-04, FIGURE 53.  (M)
